MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ARTICUL/EZE BALL 28 +5 BR; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY IRELAND - 9616671 ARTICUL/EZE BALL 28 +5 BR; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136512000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the patient was experiencing instability.Per patient, primary surgery was done at clinic 26 years ago.Revision was performed.Date of event was unknown.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: patient experiencing instability (non-compliant patient) per patient primary done at clinic 26 years ago.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment (b)(4) device photo ad 13 may 2025 (1), (b)(4) device photo ad 13 may 2025 (2), (b)(4) device photo ad 13 may 2025 (3), (b)(4) device photo ad 13 may 2025 (4), (b)(4) device photo ad 13 may 2025 (5), (b)(4) device photo ad 13 may 2025 (6), (b)(4) device photo ad 13 may 2025 (7).The photo investigation revealed that the head has signs of organic material, however it is consistent with the explanation process.No signs of a device nonconformance was observed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the articul/eze ball 28 +5 br would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d4 (lot, expiry date), h4.Corrected: d4 (primary udi number).

Brand Name
ARTICUL/EZE BALL 28 +5 BR
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22114133
Report Number1818910-2025-08743
Device Sequence Number12500273
Product Code JDI
UDI-Device Identifier10603295033080
UDI-Public(01)10603295033080(17)040202(10)TD6ES1
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2004
Device Catalogue Number136512000
Device Lot NumberTD6ES1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/18/2025
06/23/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/19/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/1999
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HIP ACETABULAR CUP DURALOC; UNKNOWN HIP ACETABULAR LINERS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexUnknown